# SDR COMA9960041

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR SLAMS VERY LOUDLY INTO GEARWELL WHEN RETRACTED.  REMOVED AND REPLACED NLG UPLOCK ASSEMBLY.
